# SDR AALA20000904

- Difficulty date: May 22, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Casting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TOP AFT DOOR STOP CASTING CRACKED.  REMOVED AND REPLACED CASTING SRM 51-10-1.  (M)
